MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/vr.131.7.148

Медицинская библиотека · The Veterinary record · 1992

Acute tubulo-interstitial nephritis in a dog after halothane anaesthesia and administration of flunixin meglumine and trimethoprim-sulphadiazine.

McNeil P E

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute tubulo-interstitial nephritis was diagnosed post mortem when a dog died four days after surgery for a femoral head resection. Possible causative factors associated with halothane anaesthesia, flunixin meglumine analgesia and prophylactic antibiotic therapy with trimethoprim-sulphadiazine are discussed. It is concluded that death was due to renal failure associated with tubulo-interstitial nephritis as a result of a combination of ischaemic and toxic events.

Для цитирования: McNeil P E. Acute tubulo-interstitial nephritis in a dog after halothane anaesthesia and administration of flunixin meglumine and trimethoprim-sulphadiazine.. The Veterinary record. 1992. DOI: 10.1136/vr.131.7.148.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.